I need some advice from a doctor I have had severe pain at the top of my thigh on the side I have been told by the hospital that it is Trochanteric Bursitis I don't know why I got it I have tried Naprosyn co codamol creams and lidocaine patches and I AM IN PAIN 24 7 there not much use I cant walk for long cant sit either sleeping is a nightmare I am slowly slipping into depression and I am quite tearful I have a hobby which I love making cards I have enjoyed doing this for 6 yrs as I can't go out this keeps me occupied but I cant do them anymore because of this I know people are worse off than me I understand that but every one tries to cope with there problems and I am trying to cope with mine I want to know if you can help me I have been searching on the comp and in America they sell patches called Bursitis which if put on the swollen muscle draws the fluid thats causing the pain into the patch at a time which will start to ease there 40 dollars to buy can I buy these in Britain or obtain them from my own doctor also there is a spray to can I get these from a chemist or something like them I think this could help if you can help to thankyou x
There are no doctors answering questions on this forum, you may want to put your post on one of the ones on the left hand side of the list of Forums page
I wish I could offer you some adice but am not knowlegeable about your problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.